# SDR AALA20011375

- Difficulty date: July 6, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: D31038201
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3 - UPON ARRIVAL, R1 DOOR INADVERTENTLY DEPLOYED.  SLIDE PARTIALLY DEPLOYED.  REPLACED R1 DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
